# SDR A6WA202103087694

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60R31145139
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR SILL AT FS 513.00+5.5, LBL 42  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION ON PRESSURE FLOOR SILL FS 513.00+5.5, RBL 42, PERFORMED HFEC INSPECTION WITH NO INDICATIONS, PERFORMED UT THICKNESS CHECK, REMAINING MATERIAL IS 0.054",WITHIN LIMITS REF REO601R-53-41-666 REV C DATED 2012-11-06.
